Yes, there are various pills that are available. You should speak to your pharmacist, or preferably, your doctor, and they will recomend something for you to delay it. However, if you are on the Pill,by skipping the placebo pills and going straight to the next pack, you will avoid your period for that cycle.
ummm no you wont get it.
You can delay your period by continuing to take your pills. You shouldn't get your period when on the pill, hence the placebo week where you do. I've skipped my period before because I was going on vacation, if you're on the mono kind of pill it's really easy to do this.
The function of the pill, if taken correctly, can help avoid unwanted pregnancies and also regulate a woman's period if its irregular
Sure. Go see a gynecologist.
If you want to avoid pregnancy, you should keep taking the pill.
Yes, you will likely have withdrawal bleeding if you're on the pill, even if you're going through menopause.
Yes - it normally does
No, won't work. Your body determines this. If you want to have less periods you can take a new pill that will allow that, but it is too late now for you. It also takes a month before the pill is effective. Buck up, mother nature calls, my dear.
This has happened to me, im on the pill and thought i'd missed a period cause i was on my 4th sugar pill on my pill free week, but i then came on on my 5th sugar pill.The contraceptive pill can mess with your period massively.Im currently waiting for my period and im on my 3rd sugar pill so dont worry yet!Are you getting period pains at all? cause i do and it lets me know im going to be on late.xXx
Only if it is a 28 day pill. If it is a 21 day pill one or 2 months of not taking the week break won't do much harm, but it shouldn't be done on a long term basis. Many women do this when they are going on vacation etc and want to avoid a menstrual period. If you want continuous easy protection you may find the Depo injection easier to cope with, this also has a common side effect of preventing menstruation.
Your period may start within 5 days after going off the pill or it may come when it is due.
A few things could be going on. If you were sexualy active just after going off the pill, then you could be pregnant and the first period was not a period. If you had contact of any sort or you were taken advantage of after the period, you could be pregnant. The symptoms listed could be the result of going off the pill. Do an EPT and/or see your doctor about a blood screen.
You can - your next period will be in three weeks. But try not to do it too often.
That differs for everyone and depends on where you were in the pill cycle when you stopped for a week. If you don't get a period within four weeks, have a pregnancy test.
Take the combined contraceptive pill!
Yea the pill will make u get your period
That is your withdrawal bleeding. It's going to be lighter and shorter when you're on the pill.
No, starting the Pill will not immediately cause a delay in your period and starting the Pill late in your cycle can cause breakthrough bleeding that can last for days or weeks. The pill will start delaying periods after taken for a full cycle, depending on the hormones and your reaction sometimes it takes a couple cycles.
yes you can, it happened to me several times,the obgyn. called it break through bleeding.
I don't know anything about Cilest, but any pill pack can be taken back to back while skipping the placebo week. It's beneficial for going on vacation or if your period comes during a week where it's really inconvenient.
If you get your period early on the pill, you should continue taking the pill as scheduled, regardless of any bleeding.
Is it normal to get period cramps while on the pill?
Skipping sugar pills to avoid a period reduces, and does not raise, your risk of getting pregnant on the pill.